# SDR 20000613SH008

- Difficulty date: May 25, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N2947E
- Make and model: Piper PA-32-300
- Aircraft serial: 327940222
- Engine: Lyc IO540K1G5
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B41832
- Condition: Cracked
- Component: Governor
- Component part number: F411Z
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION  OF CRACK IN FLYWEIGHT ASSY.
